Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 853415, 9 pages
http://dx.doi.org/10.1155/2014/853415
Research Article

Singular LQ Problem for Irregular Singular Systems

1School of Science, China Jiliang University, Hangzhou 310018, China
2School of Mathematics, Shandong University, Jinan 310018, China

Received 26 April 2014; Accepted 25 June 2014; Published 8 July 2014

Academic Editor: Jong Hae Kim

Copyright © 2014 Qingxiang Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Mulgund and R. F. Stengel, “Optimal nonlinear estimation for aircraft flight control in wind shear,” Automatica, vol. 32, no. 1, pp. 3–13, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Wang and G. Tang, “Feedback and feedforward optimal control for offshore jacket platforms,” China Ocean Engineering, vol. 18, no. 4, pp. 515–526, 2004. View at Google Scholar · View at Scopus
  3. J. Liu and Y. Yang, “Frequency adaptive control technique for rejecting periodic runout,” Control Engineering Practice, vol. 12, no. 1, pp. 31–40, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. K. D. Do, J. Pan, and Z. P. Jiang, “Robust adaptive control of underactuated ships on a linear course with comfort,” Ocean Engineering, vol. 30, no. 17, pp. 2201–2225, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Tang, “Feedforward and feedback optimal control for linear systems with sinusoidal disturbances,” High Technology Letters, vol. 7, no. 4, pp. 16–19, 2001. View at Google Scholar · View at Scopus
  6. G. Y. Tang, Y. D. Zhao, and X. L. Chen, “Suboptimal control for time-delay linear systems under sinusoidal disturbances,” Control and Decision, vol. 19, no. 5, pp. 529–533, 2004 (Chinese). View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. J. Brown and Q. Zhang, “Periodic disturbance cancellation with uncertain frequency,” Automatica, vol. 40, no. 4, pp. 631–637, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Y. Ishihara, M. H. Terra, and R. M. Sales, “The full information and state feedback H2 optimal controllers for descriptor systems,” Automatica, vol. 39, no. 3, pp. 391–402, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Rusli, T. O. Drews, D. L. Ma, R. C. Alkire, and R. D. Braatz, “Robust nonlinear feedback-feedforward control of a coupled kinetic Monte Carlo-finite difference simulation,” in Proceedings of the American Control Conference (ACC '05), pp. 2548–2553, June 2005. View at Scopus
  10. G. Tang, B. Zhang, and H. Ma, “Feedforward and feedback optimal control for linear discrete systems with persistent disturbances,” in Proceedings of the 8th International Conference on Control, Automation, Robotics and Vision, pp. 1658–1663, 2004.
  11. G. Tang and D. Gao, “Feedforward and feedback optimal control for linear systems with persistent disturbances,” Journal of System Simulation, vol. 17, pp. 1519–1521, 2005 (Chinese). View at Google Scholar
  12. G. Tang, Y. Zhao, and B. Zhang, “Feedforward and feedback optimal control for linear time-varying systems with persistent disturbances,” Journal of Systems Engineering and Electronics, vol. 17, no. 2, pp. 350–354, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. C. Chiu, “Mixed feedforward/feedback based adaptive fuzzy control for a class of MIMO nonlinear systems,” IEEE Transactions on Fuzzy Systems, vol. 14, no. 6, pp. 716–727, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. T. Yu, W. Yiyin, and D. Guanren, “Complete parametric approach for output regulation problems of matrix second-order systems via full information feedback,” in Proceedings of the 26th Chinese Control Conference (CCC '07), pp. 195–199, Hunan, China, July 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. D. J. Hill and I. M. Y. Mareels, “Stability theory for differential/algebraic systems with application to power systems,” IEEE Transactions on Circuits and Systems, vol. 37, no. 11, pp. 1416–1423, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. G. Luenberger, “Singular dynamic leontief systems,” Econometrics, vol. 45, pp. 991–995, 1977. View at Google Scholar
  17. S. S. Sastry and C. A. Desoer, “Jump behavior of circuits and systems,” IEEE Transactions on Circuits and Systems, vol. 28, no. 12, pp. 1109–1124, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. L. Campbell, Singular System of Differential Equations II, Pitman, San Francisco, Calif, USA, 1982.
  19. L. Dai, Singular Control Systems, Lecture Notes in Control and Information Sciences, Springer, New York, NY, USA, 1989.
  20. J. D. Aplevich, Implicit Linear Systems, Springer, Berlin , Germany, 1991. View at MathSciNet
  21. Z. P. Du, Q. L. Zhang, and Y. Li, “Delay-dependent robust H control for uncertain singular systems with multiple state delays,” IET Control Theory & Applications, vol. 3, no. 6, pp. 731–740, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Wu, J. H. Park, H. Su, and J. Chu, “Reliable passive control for singular systems with time-varying delays,” Journal of Process Control, vol. 23, no. 8, pp. 1217–1228, 2013. View at Publisher · View at Google Scholar · View at Scopus
  23. L. Chen, “Singular LQ suboptimal control problem with disturbance rejection for nonregular descriptor systems,” Journal of Shandong University, vol. 41, pp. 74–77, 2006 (Chinese). View at Google Scholar
  24. L. Chen, “Singular linear quadratic performance with the worst disturbance rejection for nonregular descriptor systems,” Applied Mathematics, vol. 22, no. 1, pp. 9–16, 2007 (Chinese). View at Google Scholar · View at MathSciNet
  25. J. Zhu, S. Ma, and Z. Cheng, “Singular LQ problem for nonregular descriptor systems,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1128–1133, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Y. Ishihara and M. H. Terra, “Impulse controllability and observability of rectangular descriptor systems,” IEEE Transactions on Automatic Control, vol. 46, no. 6, pp. 991–994, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. P. Lancaster, L. Lerer, and M. Tismenetsky, “Factored forms for solutions of AX-XB=C and X-AXB=C in companion matrices,” Linear Algebra and Its Applications, vol. 62, pp. 19–49, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus